# SDR FDEA202102220423

- Difficulty date: February 22, 2021
- Submitted: March 5, 2021
- Operation: Air carrier
- Aircraft: N973FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26151
- Aircraft time: 52,360 hours, 23,692 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143N552027
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN L/H FLOOR MOP SILL /CREASE WEB ANGLE HAS AREAS CORROSION ON UPPER   SURFACE BETWEEN BS 795 AND BS 880. REMOVED CORROSION AT MAIN CABIN L/H CREASE WEB ANGLE "MOP SILL" ON UPPER   SURFACE BETWEEN BS 795 - 880 IAW B 757 SRM 51-10-02-OG,EVALUATED AREA ORIGINAL   MAT .070",MAT LOSS MORE THAN 50% FOUND TO BE OUT OF LIMITS IAW B 757                         SRM 53-30-13-01  FIG 1 DETAIL III AND 53-30-13-1A FIG 101 DETAIL III.REMOVED,FABRICATED   AND INSTALLED NEW CREASE WEB ANGLE,MOP SILL IAW B 757 SRM 51-40-02-OG AND BOEING   DWG # 143N5520 REV: BM & E. FROM STA 750 TO 900.
